# SDR FDEA201101250348

- Difficulty date: January 25, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32311
- Condition: Dented
- Location: Bs 333.45 S21-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN, STA 333.45 BETWEEN S-21L TO S-22L   REQUIRES REWORK DUE TO INCORRECT SRM REF USED.  DENT ON FUSELAGE SKIN STA 333.45 BETWEEN S-21L TO S-22L FOUND OUT OF LIMITS DUE TO PROXIMITY TO FRAME IAW SRM 53-00-01, FIG 101, DETAIL III.  REPAIRED SKIN IAW SRM 53-00-01, PG 203, FIG 201, TABLE I REPAIR 15.  CATEGORY "B" ZONE A REPAIR WITH SUPPLEMENTAL INSP THRESHOLD 25,000 FC INITIAL AND EVERY 3,000 FC INTERVAL.  LFEC METHOD IAW NDT 53-00-06, PT6.
